Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



A formula for non-equioriented quiver orbits of type $ A$

Authors: Anders Skovsted Buch and Richárd Rimányi
Journal: J. Algebraic Geom. 16 (2007), 531-546
Published electronically: February 21, 2007
MathSciNet review: 2306279
Full-text PDF

Abstract | References | Additional Information

Abstract: We prove a positive combinatorial formula for the equivariant class of an orbit closure in the space of representations of an arbitrary quiver of type $ A$. Our formula expresses this class as a sum of products of Schubert polynomials indexed by a generalization of the minimal lace diagrams of Knutson, Miller, and Shimozono. The proof is based on the interpolation method of Fehér and Rimányi. We also conjecture a more general formula for the equivariant Grothendieck class of an orbit closure.

References [Enhancements On Off] (What's this?)

Additional Information

Anders Skovsted Buch
Affiliation: Department of Mathematics, Rutgers University, 110 Frelinghuysen Road, Piscataway, New Jersey 08854

Richárd Rimányi
Affiliation: Department of Mathematics, The University of North Carolina at Chapel Hill, CB #3250, Phillips Hall, Chapel Hill, New Carolina 27599

Received by editor(s): October 10, 2005
Published electronically: February 21, 2007
Additional Notes: We thank the referee for several helpful suggestions to our exposition.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website